# SDR 105201

- Difficulty date: March 2, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Aircraft time: 28,606 hours, 31,408 cycles
- Engine: Ge CT75A2
- Engine time: 33,166 hours, 35,038 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 4556 PIT-FWA, AIRCRAFT WAS TAXIING FOR TAKEOFF WHEN THE CREW NOTICED THE RT ENGINE TORQUE, ITT, FUEL FLOW, AND RPM INDICATIONS WERE FLUCTUATING SEVERELY. AIRCRAFT RETURNED TO GATE AND WAS TAKEN OUT OF SERVICE AT 1628.
